# SDR MALA964992

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 512.81
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE NOTED SKIN DENTING AND OIL CANNING AT FS 512.810.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING A REPAIR DOUBLER IAW FAC SRM 53-90-20 PAGES 61-63.  (M)
